# SDR UPS01435661

- Difficulty date: April 17, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 60,103 hours, 32,223 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shaft
- Part number: 65B1565013
- Condition: Corroded
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 LT & RT WING T/E I/B AFT FLAP DRIVE GENEVA CAM ROLLER SHAFTS NR 3,5 & 6 PITTING CORROSION FOUND.     ROLLER SHAFTS REPLACED IAW MM 27-51-39.
